About UsVaginismus & TreatmentConditions & TreatmentsFor ProfessionalsBlog & NewsStoreContact UsSearch

Vaginismus and an IUD

Contact Us:
Share this page:

Leave a Reply

Your email address will not be published. Required fields are marked *

  • Tranice says:

    I got a copper IUD last year and although I’ve gone a year with the normal side effects (significant increase in bleeding and cramping during period, hair thinning/loss), I have some issues that are not very “normal”. Sex started to be painful, I spot during ovulation, and have random severe abdominal cramping for what seems no reason at all. Went to my OBGYN to explain the sudden pains but they just diagnosed me with Vaginismus. I know women who have none of these problems but I can’t take it anymore I’m getting mine taken out. I feel like my anxiety about my Paraguard has brought out these Vaginismus symptoms.

    • Ditza Katz says:

      We cannot tell if it is primary vaginismus, or if the IUD is contributing to the problem. Were you able to have pain-free vaginal penetrations before the IUD was put in? If affirmative, would you consider removing the IUD and seeing if you are back to normal? Discuss with your doctor.